# SDR HALA2008121400884

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 72,618 hours, 13,363 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D1OB58
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TRANSMISSIONS ON RT HF INTERMITTENT AT ALL STATIONS.  REMOVED AND REPLACED NR 2 HF TRANSCIEVER GROUND CHECKED OK PER AMM 23-11-03.
